Object structure

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2015

Volume:

7

Number:

2

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Title:

Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method

Creator:

Avetik Arakelyan ; Rafayel Barkhudaryan ; Michael Poghosyan

Subject:

Partial differential equations ; Numerical analysis

Coverage:

164-182

Abstract:

We propose an algorithm to solve the two-phase obstacle problem by finite difference method. We prove the existence and uniqueness of the solution of the discrete nonlinear system and obtain an error estimate for the corresponding regularization. Also we prove the convergence of the proposed numerical algorithm. At the end of the paper we present some numerical simulations.

Publisher:

National Academy of Sciences of Armenia

Date created:

2015-12-10

Type:

Article

Format:

pdf

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան